# SDR ASAA2023070243840

- Difficulty date: July 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 59,426 hours, 17,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Missing
- Location: L Aft Overwing E
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW LIGHTED PLACARD MISSING ROW 17 ABC. GROUNDED - YES. INSTALLED EXIT ROW LIGHTED PLACARD AT ROW 17 ABC PER AMM 33-51-02.
